The potential teratogenicity of antiepileptic drugs (AEDs) is a major concern for women with epilepsy who are considering pregnancy. Traditional AEDs are associated with an at least twofold risk of fetal malformations compared with the general population. The risk of malformations with newer AEDs is unclear. This article reports the multicenter clinical experience in Argentina of pregnant women with epilepsy receiving AEDs. Of 114 pregnancies monitored, 16 newborns had anomalies: 3 cardiac, 3 skull, and 2 gastrointestinal malformations, and 8 facial dysmorphies. Most fetal anomalies were observed following exposure to phenobarbital, valproate, and carbamazepine. Of 55 babies exposed to the new-generation AED oxcarbazepine (20 as combination therapy and 35 as monotherapy), one malformation (cardiac) was reported (in a patient receiving oxcarbazepine and phenobarbital). Thus, newer AEDs may have a lower teratogenic risk than traditional AEDs. These data add to the growing experience with AED therapy in pregnant women with epilepsy.